# SDR HEEA966525

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4391S
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 3150 · Central Warning
- Part: Warning Box
- Condition: Defective
- Location: Cockpit
- Component: KDW02
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARNING BOX WARNING HORN STAYS ON BELOW 75%. SENT
